Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 4:49 AM EST for 6 counties in Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 4:49 AM EST (09:49 UTC)
- Expired
- Feb 6, 2020, 5:30 AM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 4:55 AM EST | TSTM WND DMG | 1 S Trion, GA | LARGE TREE DOWN NEAR THE INTERSECTION OF MAFFETT RD AND HWY 27. |
| Feb 6, 5:00 AM EST | TSTM WND DMG | 2 Sw Trion, GA | LARGE TREE DOWN IN THE INTERSECTION OF HEARTLINE HILL RD AND ROCKY HOLLOW RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WUUS52 KFFC 060949
SVRFFC
GAC055-115-129-213-295-313-061030-
/O.NEW.KFFC.SV.W.0027.200206T0949Z-200206T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
449 AM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Murray County in northwestern Georgia...
Central Floyd County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Southeastern Walker County in northwestern Georgia...
Gordon County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 530 AM EST.
* At 448 AM EST, severe thunderstorms were located along a line
extending from near Summerville to near Waterhouse, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Dalton, Calhoun, Summerville, Chatsworth, Trion, Varnell,
Eton, Resaca, Plainville, Shannon, Lyerly, Crandall, Pinson, Sumac,
Subligna, Redbud, Lake Marvin, Beaverdale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3485 8468 3456 8475 3440 8490 3440 8495
3438 8496 3440 8497 3438 8498 3439 8500
3435 8501 3416 8544 3423 8545 3458 8538
3498 8482
TIME...MOT...LOC 0948Z 234DEG 47KT 3451 8534 3418 8545
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
208
WWUS52 KFFC 061004
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
504 AM EST Thu Feb 6 2020
GAC295-313-061013-
/O.CAN.KFFC.SV.W.0027.000000T0000Z-200206T1030Z/
Whitfield GA-Walker GA-
504 AM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR WHITFIELD AND SOUTHEASTERN
WALKER COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
LAT...LON 3456 8475 3440 8490 3440 8495 3438 8496
3440 8497 3438 8498 3439 8500 3435 8501
3420 8534 3442 8534 3481 8469
TIME...MOT...LOC 1003Z 235DEG 56KT 3441 8521 3424 8527
$$
GAC055-115-129-213-061030-
/O.CON.KFFC.SV.W.0027.000000T0000Z-200206T1030Z/
Murray GA-Floyd GA-Gordon GA-Chattooga GA-
504 AM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR SOUTHWESTERN MURRAY...CENTRAL FLOYD...GORDON AND EAST CENTRAL
CHATTOOGA COUNTIES...
At 503 AM EST, severe thunderstorms were located along a line
extending from near Armuchee to near Coosa, moving northeast at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Calhoun, Chatsworth, Resaca, Plainville, Shannon, Pinson,
Ramhurst, Oostanaula, Tidings, Redbud, Armuchee, Lake Marvin,
Audubon, Coosa, Sugar Valley, Fort Mountain State Park, Everett
Springs, Nickelsville and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
&&
LAT...LON 3456 8475 3440 8490 3440 8495 3438 8496
3440 8497 3438 8498 3439 8500 3435 8501
3420 8534 3442 8534 3481 8469
TIME...MOT...LOC 1003Z 235DEG 56KT 3441 8521 3424 8527
HAIL...<.75IN
WIND...60MPH
$$715
WWUS52 KFFC 061017
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
517 AM EST Thu Feb 6 2020
GAC055-061027-
/O.CAN.KFFC.SV.W.0027.000000T0000Z-200206T1030Z/
Chattooga GA-
517 AM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHATTOOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3431 8511 3460 8503 3481 8469 3456 8475
3440 8490 3440 8495 3438 8496 3440 8497
3438 8498 3439 8500 3435 8501
TIME...MOT...LOC 1017Z 233DEG 58KT 3440 8502
$$
GAC115-129-213-061030-
/O.CON.KFFC.SV.W.0027.000000T0000Z-200206T1030Z/
Murray GA-Floyd GA-Gordon GA-
517 AM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR SOUTHWESTERN MURRAY...EAST CENTRAL FLOYD AND CENTRAL GORDON
COUNTIES...
At 517 AM EST, a severe thunderstorm was located over Plainville, or
8 miles southwest of Calhoun, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Calhoun, Chatsworth, Resaca, Plainville, Shannon, Pinson, Ramhurst,
Oostanaula, Redbud, Audubon, Sugar Valley, Fort Mountain State Park,
Nickelsville and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3431 8511 3460 8503 3481 8469 3456 8475
3440 8490 3440 8495 3438 8496 3440 8497
3438 8498 3439 8500 3435 8501
TIME...MOT...LOC 1017Z 233DEG 58KT 3440 8502
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 4:16 AM EST, 33 minutes earlier.
Area forecast discussion, Feb 6, 4:16 AM EST, 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 416 AM EST Thu Feb 6 2020 .SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 && .LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese && .AVIATION... 06Z Update... rain will continue to increase across the area today with ceilings ranging between IFR and MVFR through the period. Rain will begin to diminish after 00z Friday. Winds will stay out of the SW to W in the 8-12kt range and will begin to see gust around 20-22kt later this afternoon. As the main frontal boundary swings through the area will see thunderstorms across the state. Should see TSRA between 14z and 18z for the ATL area TAF sites. //ATL Confidence...06Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....Deese AVIATION...01
Hazardous weather outlook, Feb 6, 4:46 AM EST, 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Tornado Watch In Effect Until 1PM For Southwest Portions of the Area... Showers with occasional thunderstorms will be capable of producing severe weather today including damaging winds and isolated tornadoes, mainly across portions of west and southwest Georgia. In addition to the severe storm potential, torrential rainfall will allow an additional 2 to 4 inches of rain to fall over areas that have already received in excess of an inch overnight. With these periods of very heavy rain expected to continue, the Flash Flood Watch remains for north and central Georgia. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Special weather statement, Feb 6, 2:34 AM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 AM EST Thu Feb 6 2020
GAZ002-011-012-019-060815-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
234 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON AND FLOYD COUNTIES UNTIL 315 AM EST...
At 234 AM EST...a strong thunderstorm was over Yellow Creek Falls, or
near Cedar Bluff...moving northeast at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Lafayette, Summerville, Trion, Plainville, Lyerly, Menlo,
Naomi, Center Post, Oostanaula, Subligna, Suttles Mill, Tidings,
Armuchee, Lake Marvin, Linwood, Coosa, Cloudland, Berryton and
Chattoogaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3481 8532 3442 8493 3421 8545 3462 8553
TIME...MOT...LOC 0734Z 240DEG 52KT 3426 8570
WIND...40MPHSpecial weather statement, Feb 6, 3:09 AM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 AM EST Thu Feb 6 2020
GAZ002>007-012-060900-
Gilmer GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Fannin GA-
309 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WHITFIELD...CATOOSA...
SOUTHEASTERN WALKER...GORDON...MURRAY AND FANNIN COUNTIES UNTIL 400
AM EST...
At 309 AM EST...a strong thunderstorm was near Mill Creek, or 7 miles
southwest of Dalton...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Calhoun, Chatsworth, Ringgold, Ellijay, Blue Ridge, Varnell,
Eton, Tunnel Hill, Cohutta, East Ellijay, Resaca, Ranger, Crandall,
Jones Mill, Cohutta Wilderness, Beaverdale, Pisgah, Villanow and
Cherry Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8449 3472 8416 3455 8460 3455 8465
3453 8465 3441 8495 3454 8508 3459 8507
3459 8512 3480 8533 3499 8494
TIME...MOT...LOC 0809Z 240DEG 49KT 3469 8505
WIND...50MPHSpecial weather statement, Feb 6, 4:43 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 AM EST Thu Feb 6 2020
GAZ002-011-012-019-061015-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
443 AM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN
WALKER...WESTERN GORDON AND FLOYD COUNTIES UNTIL 515 AM EST...
At 443 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Howells Crossroads, or near Forney...moving
northeast at 70 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief
tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Rome, Summerville, Trion, Plainville, Shannon, Lyerly, Pinson,
Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee, Lake Marvin,
Coosa, Villanow, Berryton, Sugar Valley, Chattoogaville, Everett
Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3453 8547 3471 8508 3467 8505 3462 8505
3461 8500 3440 8500 3436 8501 3436 8502
3425 8503 3411 8542 3427 8546
TIME...MOT...LOC 0943Z 239DEG 60KT 3415 8550
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
| Feb 6, 1:11 PM EST | River Flood Warning | FFC | Cobb, Fulton | 20 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.